Properties of independently axiomatizable bimodal logics

Kracht M, Wolter F (1991)
Journal of Symbolic Logic 56: 1469-1485.

Download
Restricted
Journal Article | Published | English
Author
;
Publishing Year
PUB-ID

Cite this

Kracht M, Wolter F. Properties of independently axiomatizable bimodal logics. Journal of Symbolic Logic. 1991;56:1469-1485.
Kracht, M., & Wolter, F. (1991). Properties of independently axiomatizable bimodal logics. Journal of Symbolic Logic, 56, 1469-1485.
Kracht, M., and Wolter, F. (1991). Properties of independently axiomatizable bimodal logics. Journal of Symbolic Logic 56, 1469-1485.
Kracht, M., & Wolter, F., 1991. Properties of independently axiomatizable bimodal logics. Journal of Symbolic Logic, 56, p 1469-1485.
M. Kracht and F. Wolter, “Properties of independently axiomatizable bimodal logics”, Journal of Symbolic Logic, vol. 56, 1991, pp. 1469-1485.
Kracht, M., Wolter, F.: Properties of independently axiomatizable bimodal logics. Journal of Symbolic Logic. 56, 1469-1485 (1991).
Kracht, Marcus, and Wolter, Frank. “Properties of independently axiomatizable bimodal logics”. Journal of Symbolic Logic 56 (1991): 1469-1485.
Main File(s)
File Name
Access Level
Restricted Closed Access
Last Uploaded
2013-07-20 14:40:00

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar